Subelliptic estimates and finite type

John P. D'Angelo, Joseph J. Kohn

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationSeveral complex variables (Berkeley, CA, 1995--1996)
PublisherCambridge Univ. Press, Cambridge
Number of pages34
StatePublished - 1999

Publication series

NameMath. Sci. Res. Inst. Publ.
PublisherCambridge Univ. Press, Cambridge

Cite this

D'Angelo, J. P., & Kohn, J. J. (1999). Subelliptic estimates and finite type. In Several complex variables (Berkeley, CA, 1995--1996) (Vol. 37, pp. 199-232). (Math. Sci. Res. Inst. Publ.). Cambridge Univ. Press, Cambridge.